# SDR MALA060372

- Difficulty date: May 25, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 19,501 hours, 21,456 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON LEFT HORIZONTAL STABILIZER CAUSED 2 DENTS IN UPPER ALUMINUM SKIN AT HS51.92, DENT 67 .012 INCH DEEP AND 7/8 INCH DIAMETER LOCATED 33 INCHES FROM THE LEADING EDGE AND DENT 66 .017 INCH DEEP AND 7/8 INCH DIAMETER 34.5 INCHES FROM LEADING EDGE.  DAMAGE REPAIRED WITH BONDED DOUBLER IAW SAAB SRM SECTION 55-10-10 AND MESABA EOS55017.
